Differential and Integral Equations
___________________________________________________________________________________________
Differential and Integral Equations
Volume 36, Numbers 1-12, January-December 2023
Quasilinear elliptic inequalities with nonlinear convolution terms and potentials of slow decay
Daniel Devine, Marius Ghergu, and Paschalis Karageorgis
Differential and Integral Equations, Volume 36, Number 1-2 (2023), 1-20
Existence results for nonhomogeneous fractional Schrödinger-Poisson systems involving critical exponents
Mengfei Tao and Binlin Zhang
Differential and Integral Equations, Volume 36, Number 1-2 (2023), 21-44
Mathematical study of Streater's model on Brownian particle gas
Takashi Suzuki
Differential and Integral Equations, Volume 36, Number 1-2 (2023), 45-58
Weighted anisotropic Sobolev inequality with extremal and associated singular problems
Kaushik Bal and Prashanta Garain
Differential and Integral Equations, Volume 36, Number 1-2 (2023), 59-92
On the finite-time blow-up of symphonic map flows
Masashi Misawa and Nobumitsu Nakauchi
Differential and Integral Equations, Volume 36, Number 1-2 (2023), 93-131
A new deduction of the strict sub-additive inequality and its application: Ground state normalized solution to Schrödinger equations with potential
Xuexiu Zhong and Wenming Zou
Differential and Integral Equations, Volume 36, Number 1-2 (2023), 133-160
Einstein-scalar field Lichnerowicz equations on CR manifolds
Pak Tung Ho
Differential and Integral Equations, Volume 36, Number 3-4 (2023), 161-204
Boundedness and stabilization in a forager-exploiter model with competitive kinetics
Liangchen Wang and Hao Xu
Differential and Integral Equations, Volume 36, Number 3-4 (2023), 205-227
Symmetry of intrinsically singular solutions of double phase problems
Stefano Biagi, Francesco Esposito, and Eugenio Vecchi
Differential and Integral Equations, Volume 36, Number 3-4 (2023), 229-246
Multiplicity results for $p$-Kirchhoff modified Schrödinger equations with Stein-Weiss type critical nonlinearity in $\mathbb R^N$
Reshmi Biswas, Sarika Goyal, and K. Sreenadh
Differential and Integral Equations, Volume 36, Number 3-4 (2023), 247-288
Normalized solutions to the Kirchhoff equation with a perturbation term
Jiaqing Hu and Anmin Mao
Differential and Integral Equations, Volume 36, Number 3-4 (2023), 289-312
Positive radially symmetric ground states to a bi-harmonic problem
Li Ma
Differential and Integral Equations, Volume 36, Number 3-4 (2023), 313-320
Blow-up of solutions for the Moore-Gibson-Thompson equations on exterior domain in two dimensions
Xiongmei Fan, Wei Han, Sen Ming, and Yeqin Su
Differential and Integral Equations, Volume 36, Number 5-6 (2023), 321-346
Exponential attractors for modified Swift-Hohenberg equation in $\mathbb R^{N}$
Radosław Czaja and Maria Kania
Differential and Integral Equations, Volume 36, Number 5-6 (2023), 347-366
Existence and upper semicontinuity of random pullback attractors for 2D and 3D non-autonomous stochastic convective Brinkman-Forchheimer equations on whole space
Kush Kinra and Manil T. Mohan
Differential and Integral Equations, Volume 36, Number 5-6 (2023), 367-412
Zero energy critical points of functionals depending on a parameter
Humberto Ramos Quoirin, Jefferson Silva, and Kaye Silva
Differential and Integral Equations, Volume 36, Number 5-6 (2023), 413-436
On the eigenvalue set of the $(p,q)$-Laplacian with a Neumann-Steklov boundary condition
Luminiţa Barbu and Gheorghe Moroşanu
Differential and Integral Equations, Volume 36, Number 5-6 (2023), 437-452
Scale-invariant semilinear damped wave models with mass term and integrable in time speed of propagation
Halit Sevki Aslan, Marcelo Rempel Ebert, and Michael Reissig
Differential and Integral Equations, Volume 36, Number 5-6 (2023), 453-490
New results for convergence problem of fractional diffusion equations when order approach to $1^-$
Tomás Caraballo and Nguyen Huy Tuan
Differential and Integral Equations, Volume 36, Number 5-6 (2023), 491-516
The failure of scattering and modified scattering for subcritical Nonlinear
Schrödinger equation
Fang Conghui and Han Zheng
Differential and Integral Equations, Volume 36, Number 7/8 (2023), 517-536
Existence and approximate solutions of a nonlinear model for the Antarctic circumpolar current
Jifeng Chu, Kateryna Marynets, and Zihao Wang
Differential and Integral Equations, Volume 36, Number 7/8 (2023), 537-558
The IVP for certain generalized dispersion of the zk equation in the cylinder space
Carolina Albarracin and Guillermo Rodriguez-Blanco
Differential and Integral Equations, Volume 36, Number 7/8 (2023), 559-572
Nonstandard growth optimization problems with volume constraint
Ariel Salort, Belem Schvager, and Analía Silva
Differential and Integral Equations, Volume 36, Number 7/8 (2023), 573-592
Normalized solutions of fractional Choquard equation with critical nonlinearity
Zhaosheng Feng, Xiaoming He, and Yuxi Meng
Differential and Integral Equations, Volume 36, Number 7/8 (2023), 593-620
On Coupled Two-Level Variational Problem in Sobolev-Orlicz Space
Ciro D'Apice, Peter I. Kogut, and Rosanna Manzo
Differential and Integral Equations, Volume 36, Number 7/8 (2023), 621-660
On the growth of high Sobolev norms of the fourth-order Schrödinger equation
Qionglei Chen and Mingming Deng
Differential and Integral Equations, Volume 36, Number 7/8 (2023), 661-678
Existence and stability of traveling waves for $p$-Laplacian equations with time delay
Rui Huang, Suzhen Huang, Chunhua Jin, Zhuangzhuang Wang, and Tianyuan Xu
Differential and Integral Equations, Volume 36, Number 7/8 (2023), 679-714
Anisotropic Kelvin transform
Francesco Esposito, Giuseppe Riey, Berardino Sciunzi, and Domenico Vuono
Differential and Integral Equations, Volume 36, Number 7/8 (2023), 715-726
Local uniform convergence and eventual positivity of solutions to biharmonic heat equations
Daniel Daners, Jochen Glück, and Jonathan Mui
Differential and Integral Equations, Volume 36, Number 9/10 (2023), 727-756
Multiple solutions of a nonlinear elastic beam equation supported at two ends
Tiefeng Ye
Differential and Integral Equations, Volume 36, Number 9/10 (2023), 757-774
Semiclassical Nodal Solutions for the Choquard equation
Zifei Shen, Minbo Yang, and Weiwei Ye
Differential and Integral Equations, Volume 36, Number 9/10 (2023), 775-812
Multi-Peak solutions to Chern-Simons-Schrödinger systems with non-radial potential
Jin Deng, Wei Long, and Jianfu Yang
Differential and Integral Equations, Volume 36, Number 9/10 (2023), 813-836
Global boundedness for the nonlinear Klein-Gordon-Schrödinger system with power nonlinearity
Qihong Shi
Differential and Integral Equations, Volume 36, Number 9/10 (2023), 837-858
Existence of positive solutions for $p\& q$ equations involving vanishing potentials with exponential decay
Gustavo S. Costa and Giovany M. Figueiredo
Differential and Integral Equations, Volume 36, Number 9/10 (2023), 859-876
The narrow capture problem on general Riemannian surfaces
Medet Nursultanov, William Trad, Justin Tzou, and Leo Tzou
Differential and Integral Equations, Volume 36, Number 11/12 (2023), 877-906
Finite-time blow-up for the attractive dominant case of an attraction-repulsion chemotaxis system in the whole space
Tatsuya Hosono
Differential and Integral Equations, Volume 36, Number 11/12 (2023), 907-928
Asymptotic analysis of the first eigenvalues for Sturm-Liouville problems with applications
Jiangang Qi and Bing Xie
Differential and Integral Equations, Volume 36, Number 11/12 (2023), 929-946
Existence of normalized solutions for the planar Schrödinger-Poisson system with exponential critical nonlinearity
Claudianor O. Alves, Eduardo de S. Böer, and Olímpio H. Miyagaki
Differential and Integral Equations, Volume 36, Number 11/12 (2023), 947-970
Dependence of the layer heat potentials upon support perturbations
Matteo Dalla Riva and Paolo Luzzini
Differential and Integral Equations, Volume 36, Number 11/12 (2023), 971-1003
Finite time extinction for a diffusion equation with spatially inhomogeneous strong absorption
Razvan Gabriel Iagar and Philippe Laurençot
Differential and Integral Equations, Volume 36, Number 11/12 (2023), 1005-1016
Copyright © 2025 Khayyam Publishing, Inc.